# SDR UALA2013040202146

- Difficulty date: April 2, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 29,109 hours, 10,723 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT HAS A SMALL DENT ON THE T/E WEDGE 10 INCHEC FROM OUTBOARD EDGE.  MEASURED DENT AND FOUND IT TO BE WITHIN LIMITS OF SRM 57-43-02 DETAIL 3.
